Atacand User Reviews

Atacand - User Reviews

Atacand User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Atacand sorted by most helpful. Patient Discussions FAQs


Comment from: riches, 35-44 on Treatment for 1-6 months (Patient) Published: June 13

It is interesting to see that I have been experiencing all of the side effects. Could not understand why I have been so very light headed and was becoming very concerned. I have also started to experience back pains which I had when taking another medication. I have also experienced the same stomach problems I did when taking another medication; bags have also started to develop under my eyes.

Comment from: Susan, 55-64 on Treatment for 10+ years (Patient) Published: August 18

I have been taking Atacand since 1998. I started at 16mg and now I am at 32mg. I also take hydrochlorothiazide (diuretic) and I have had no side effects. My blood pressure is usually 98/65 or so and I walk 2 miles five days a week. It's working for me!

Comment from: mandragore, 65-74 Female on Treatment for 2-5 years (Patient) Published: October 26

Started 2 1/2 years ago after being over-prescribed other drugs (clonidine, benicar, diltiazem..) & it seems to have the desired result, although one unpleasant side-effect is a loud pulse sound after about 4/5 hours after taking it (8 mg).

Related Reading: benicar

Comment from: Julie, 45-54 on Treatment for 1-6 months (Patient) Published: July 16

I dont feel quite right most of the time and have chronic back ache. But its had less side effects then other medication I have been on

Comment from: johnnyb, 45-54 Female on Treatment for 1-6 months (Patient) Published: October 09

i have been taking this drug for three months and have the same baggibg under the eyes as others along with small sweeling pockets under my skin in different areas. they go away usually in a day and then show up some where else. cant get an answer. has any one else had these symptoms. a reply would be appreciated

Comment from: Carol, 45-54 on Treatment for 2-5 years (Patient) Published: September 13

I need to konw if others have experienced a low heart rate with this medicine? I just recently have been real tired, and noticed my heart rate was under 60.

Comment from: Wesley, 45-54 Female on Treatment for 2-5 years Published: October 15

I started using this drug due to a problem with a ongoinr caugh using altace 10 mg. once a day. Now using Atacand 16mg twicw a day. will report back.

Related Reading: altace

Comment from: Munther, 35-44 Female on Treatment for 1-6 months (Patient) Published: March 03

I was diagnosed with hypertension 5years ago and started medication with Micardes 80mg which at the start worked perfectly with truly low side effects but my blood pressure started to move up after 4years of Micardes. My doctor moved me to Micardes Plus which was quite good but for a short period of time. In one of the random checks my reading was 140/105 which triggered my doctor to give another medication in addition to the Micardis Plus but I never used it. I went to another doctor who replaced Micardis with Exforge. Oh God, was fatal on me with lots and lots of side effects. I thought I may die if I continued to use it then I tried the magical Atacand Plus. Frankly, it took sometime to work perfectly but now my readings is around 120/75 during the day and 105/65 at night. Very minimal side effects and feeling myself active and full of energy. I never saw those numbers (120/75) even in childhood. I hope it will continue to work well for me. Tip of advice, learn to calm down as much as possible, meditation and stay active as possible. Cheers

Related Reading: Micardis | Exforge

Comment from: Max J, 55-64 Female (Patient) Published: July 27

1303 days on ATACAND gave me some 20 lbs overweight that still I cannot rid of it.

Comment from: Max J, 55-64 Female on Treatment for 2-5 years (Patient) Published: June 16

1303 days on ATACAND 8 & 16 mg/d. Severe side effects ALT was 30 U/L raised to 69 U/L and rising, i.e., liver tissue injury, kidney tissue damage, plus other related side effects.

Related Reading: liver


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD